# SDR HALA20240318069

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 51,365 hours, 50,403 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OTHER - DURING WALK AROUND FOUND LEAK AT RH MLG. REMOVED AND REPLACED RH MLG SERVO VALVE PER AMM 32-43-27 UP TO AND INCLUDE STEP 4(B) PENDING C/B, BLEED, LEAK CK. 22236. CLOSED C/B, BLEED ALT BRAKES OPS CHECK GOOD, NO LEAKS NOTED. OK FOR SERVICE.
